# SDR DALA2025090106433

- Difficulty date: August 29, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,079 hours, 31,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT Y1292-1162.5 AT FR67 AT AFT GALLEY AREA.  REPLACED FLOOR SUPPORT Y1292-1162.5 LOC. BTW FR66 TO FR68 AT AFT GALLEY AREA IAW SRM 51-72-11. (1171104).
